# SDR RAIA201406020001

- Difficulty date: June 2, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145112
- Aircraft time: 34,248 hours, 32,309 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Failed
- Location: Nr 2 Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOSS OF PRESSURIZATION IN MANUAL AND AUTOMODE DURING DESCENT THROUGH 10,000 FT.  MAINTENANCE INSPECTED AND FOUND NR 2 PACK HAD A BLOWN DUCT, RESECURED AND OPS AND LEAK CHECK GOOD.  MAINTENANCE ALSO FOUND THE SERVICE DOOR FRAME SEAL LEAKING, MAINTENANCE REPAIRED THE DOOR FRAME SEAL, LEAK AND OPS CHECK GOOD.
